# SDR DALA2021021600870

- Difficulty date: February 12, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 98,529 hours, 13,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1603 EMERGENCY LIGHT FROM DOOR 1 RIGHT TO SEAT 3D. MAINTENANCE REPLACED BATTERY PACK M730. SYSTEM OPERATION IS NORMAL. (LP 7537896)
